# SDR AALA20120821008

- Difficulty date: August 21, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N654A
- Make and model: Boeing 757223
- Aircraft serial: 24612
- Aircraft time: 65,404 hours, 22,577 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STATION 231.25 RIGHT TO LEFT BUTTLINE 7 DAMAGED.  INSTALLED DOUBLER REPAIR PER EA B757-53-025619.
